CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
双论域上的直觉模糊概率粗糙集模型及其应用 期刊论文
系统工程理论与实践, 2014, 卷号: 34, 期号: 7, 页码: 1828
Authors:  郭智莲;  杨海龙;  王珏
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
双杠杆门限随机波动率模型及其实证研究 期刊论文
管理科学学报, 2014, 卷号: 017, 期号: 007, 页码: 63
Authors:  吴鑫育;  周海林;  汪寿阳;  马超群
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
基于EIS的杠杆随机波动率模型的极大似然估计 期刊论文
管理科学学报, 2013, 卷号: 016, 期号: 001, 页码: 74
Authors:  吴鑫育;  周海林;  汪寿阳;  马超群
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
权证定价bsvscev 期刊论文
系统工程理论与实践, 2013, 卷号: 33, 期号: 5, 页码: 1126
Authors:  吴鑫育;  周海林;  汪寿阳;  马超群
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
权证是冗余证券吗基于沪深交易所的经验证据 期刊论文
系统工程理论与实践, 2013, 卷号: 33, 期号: 7, 页码: 1699
Authors:  周海林;  吴鑫育;  丁忠明;  汪寿阳
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
基于数据的生猪价格风险分析模型研究与实证分析 期刊论文
数学的实践与认识, 2010, 卷号: 000, 期号: 012, 页码: 53
Authors:  贾会玲;  杨晓光;  邓若鸿;  吴登生;  李建平
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
两状态变量风险投资项目的投资价值评估模型 期刊论文
系统工程理论与实践, 2009, 卷号: 000, 期号: 005, 页码: 59
Authors:  周海林;  汪寿阳
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
Necessary and sufficient conditions for weak no-arbitrage in securities markets with frictions 期刊论文
ANNALS OF OPERATIONS RESEARCH, 2005, 卷号: 133, 期号: 1-4, 页码: 265-276
Authors:  Deng, XT;  Li, ZF;  Wang, SY;  Yang, HL
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
weak no-arbitrage  transaction costs  bid-ask spread  taxes  nonlinear programming  
Precise large deviations for sums of random variables with consistently varying tails 期刊论文
JOURNAL OF APPLIED PROBABILITY, 2004, 卷号: 41, 期号: 1, 页码: 93-107
Authors:  Ng, KW;  Tang, QH;  Yan, JA;  Yang, HL
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
consistently varying tail  doubly stochastic process  heavy tail  Matuszewska index  negative association  precise large deviations  random sums  
Precise large deviations for the prospective-loss process 期刊论文
JOURNAL OF APPLIED PROBABILITY, 2003, 卷号: 40, 期号: 2, 页码: 391-400
Authors:  Ng, KW;  Tang, QH;  Yan, JA;  Yang, HL
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
insurance risk model  point process  precise large deviation  subexponentiality